# SDR CA110204005

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,066 hours
- Engine: Lyc O360C2E
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Remote Switch
- Part number: 345619604
- Condition: Failed
- Location: Elt
- Part time: 486 hours
- Component: Elt, Artex
- Component part number: ME406
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE TROUBLESHOOTING OF ANOTER ELT SYSTEM.  IT WAS DISCOVERED THAT THE ELT REMOTE SWITCH WOULD TURN THE ELT ON PROPERLY BUT WOULD NOT RESET THE SYSTEM WHEN SWITCHED BACK TO "ARM".   THE REPLACEMENT OF THE ORIGINAL PROBLEM SWITCH WITH A NEW ONE IDENTIFIED THE SWITCH TO BE THE PROBLEM. FURTHER TESTING CONFIRMED THAT THIS SWITCH WAS DEFECTIVE. THE SWITCH IS BEING RETURNED TO THE MANUFACTURE FOR TESTING.
